D and Hydrocortisone Supps?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

basa0806
Veteran Member


Date Joined Feb 2005
Total Posts : 2103
   Posted 11/19/2007 5:32 PM (GMT -6)   
I finally talked to my GI about my hemmies and he prescribed hydrocortisone suppositories. Since I starting taking them they are making me super crampy and giving loose stools. I was on these while I was flaring with irritation in the last 8 inches of my colon but I never experienced this! Anybody else had this issue?

Sam

Diagnosed in September 2004

Currently on...4800mg Asacol, 25mg Elavil, Ortho Tricyclen and some immodium

"If you don't like something, change it. If you can't change it, change your attitude"

Maya Angelou

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 7:56 PM (GMT -6)
There are a total of 3,006,262 posts in 329,320 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
295 Guest(s), 9 Registered Member(s) are currently online.  Details
dbrookenz, Kokopuff7, mattamx, PeterDisAbelard., cashlessclay, BillyBob@388, Cashed Out, 61Impala, Fairwind